Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The greatest and the least variate under general laws of error


Author: Edward Lewis Dodd
Journal: Trans. Amer. Math. Soc. 25 (1923), 525-539
MSC: Primary 60E05; Secondary 62E10
MathSciNet review: 1501258
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60E05, 62E10

Retrieve articles in all journals with MSC: 60E05, 62E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501258-4
PII: S 0002-9947(1923)1501258-4
Article copyright: © Copyright 1923 American Mathematical Society